MAUDE Adverse Event Report: ST PAUL MEDFUSION 3500 PUMPS; PUMP, INFUSION

ST PAUL MEDFUSION 3500 PUMPS; PUMP, INFUSION
Model Number 3500-0600-82
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported the device has a system failure, primary audible alarm post.No report of patient injury.
 
Additional Manufacturer Narrative
Other text: device evaluation: both tamper seals are broken.3rd party seals present.Non-oem top case identified, non-oem battery identified.Chipped top case corners, both plunger cases cracked.Primary audible alarm power on self-test observed in the event history log.Power up process, audio test, occlusion test.Cannot duplicate any primary audible alarm error.Noted the interconnect board had the high profile c9 capacitor present.No problem was found.Adc counts were within spec.Replaced interconnect board as a preventative measure.Performed power up process, audio test, pm and all functional tests which passed.Product is beyond a year from manufacture date and there was no indication of a manufacturing defect during the investigation, so a dhr review was not performed.Service history review identified this device has not been in for service previously.

Brand Name
MEDFUSION 3500 PUMPS
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16765346
Report Number3012307300-2023-04271
Device Sequence Number6105637
Product Code FRN
UDI-Device Identifier10610586043017
UDI-Public10610586043017
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K111386
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3500-0600-82
Device Catalogue Number3500-0600-82
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2023
Supplement Date Received by Manufacturer06/14/2023
Initial Report FDA Received Date04/18/2023
Supplement Report FDA Received Date06/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown